PDA

View Full Version : wormer side effect



mounie
8th November 2009, 05:20 PM
hi all

last month after a few days of loose poops (sorry) i took Nicki to the vet, who after a check prescribed Milbemax once in a month for 4 months;
i gave it to Nicki and the poor thing had to go out almost every hour, night and day , for a day and a half, it was diarrohea (sorry again), then back to normal.
I was wondering if i will see the same side effect this time, i am supposed to give him the pill the next week, as all is normal so far

thank you!

frecklesmom
8th November 2009, 06:04 PM
I would definitely call your Vet b/4 giving the second dose. There may be another wormer that suits better.

Justine
8th November 2009, 07:08 PM
My boys fine on it.Maybe some thing else going on.

Nicki
8th November 2009, 08:56 PM
I have had dogs develop vomiting and/or diarrhoea after worming. 'phone your vet to check, it may be that another wormer is better suited for your dog.